Friday-Saturday, April 13-14 Famvir--Day 159-60 Days 1-6: 250 mg Days 7-13: 500 mg Day 14: No Drug Day 15-20: 500 mg Day 21-22: No Drug Day 23-27: 500 mg Day 28-29: 250 mg Day 30-36: No drug Day 37-50: 250 mg Day 51-57: 500 mg Day 58-63: 250 mg Day 64-65: 500 mg Day 66: 250 mg Day 67-87: 500 mg Day 88-98: 250 mg Day 99-130: 500 mg Day 131-32: 250 mg Day 133-137: No drug Day 138: 500 mg Day 139-142: 750 mg Day 143-160: 1000 mg I am continuing on the Famvir reasonably well. This seems due largely to the concurrent use of Human Growth Hormone, .2 mg (2/3 iu). Traditional Chinese Medicine herbs may be helping also. I was active over the past week (going out for several hours most days). My energy level was okay, but my brain felt inflamed most of the time. I don't know whether it actually was inflamed or whether it just felt that way, though. On Thursday and Friday, I took a small chip (maybe 1/8 of a pill) of the folate supplement Folapro. I don't know whether the folate was responsible, but using nebulized glutathione has had a very strong effect on me during the past couple of days, causing my brain to "cool down" almost immediately. (The previous couple of times I used the nebulized glutathione, it did nothing except maybe give me a very mild headache.) The sensation was so nice that I nebulized for at least 45 minutes total for each of the past two days (including for a while this morning). I slept extremely well on Thursday and Friday nights, with lots of interesting dreams. Friday evening I even went to sleep without any Klonopin and slept all night without it. However, today I have felt toxic and down. I have found my mind returning to the depressing phrase "all good things come to an end." Upon reflection, I think my liver is feeling the stress. Undoubtedly this is largely due to the Famvir and my other two drugs (Lamictal and Klonopin), but the folate/glutathione experiment does not seem to have helped. I have been pondering the concept that my liver needs to be strong at this point not just so that I can tolerate the Famvir but so that I can quickly filter out and eliminate the toxins from the drug (thus maybe decreasing the potential for bad long-term effects on my body). This will be especially important when I start the especially toxic Valcyte, but it's worth serious contemplation while on the Famvir too. I wish I could eliminate the Klonopin, but the substitution of glutathione/Folapro to help with sleep seems to have been a negative for my liver. I might be able to take a little less Lamictal, but this does not seem to be the right time to experiment with something that critical to my well-being. I'm allergic to either dandelion or milk thistle, and don't want to experiment with them to see which one at this time. I think the first thing to do will be to increase the ImmunoPro Rx to four scoops a day. I have been taking very little of that recently, which is mistake. It has always done a very good job of cleaning my liver. I don't know what to do about the nebulized glutathione and/or folate supplement. Cooling my brain down was good, but sending toxins to my liver is bad. My husband already told me today that I need to "smoke that pipe in moderation only." Undoubtedly that's the right answer. The good thing is that I am going to the TCM doctor in about two weeks. If indeed my liver is a problem, he should be able to fix it. He certainly has been a whiz at fixing my husband's liver problems, and so I see no reason why he shouldn't be able to support my liver effectively too. Meanwhile, I am getting a coating on my tongue for the first time since early fall, when I started on megadoses of probiotics and stopped eating sugar. I'm not sure whether the ribose has been giving me energy (too many variables), but I'm stopping it anyway. I can't afford to take any yeast risks. There is a certain irony in the fact that the white coating returned immediately _after_ I took cream of tartar for a week. That stuff eliminated my vaginal yeast almost immediately, had a huge negative effect (assumedly die-off) on my sinuses, and loosened up my bowels a little bit. Now the vaginal yeast is back and the sinuses feel exactly the same as they did before I started. I started a new homeopathic constitutional remedy, lachesis. It's definitely had an effect on me, but I'm not sure the energy has re-settled in the right way yet. My experience in the past was that homeopathic use (I was successful with a different remedy at the time) made me feel worse and then (a few days later) better. It will be interesting to see if this one does the same thing. On the other hand, it could be the glutathione on its own that's making me feel worse at the moment. I got a colonic yesterday and felt pretty good afterwards. Today that effect is gone though. Again, the glutathione might have nullified it. On a somewhat unrelated note, I have suddenly realized that I have been spending an awfully lot of time thinking about CFS these past several months. The more I think about the challenge of getting well, the more daunting it feels.....thus causing me to obsess about it even more. Perhaps it would be better if I put the whole program on autopilot for a good while and focused on other things.